LIVER WARNING: This product contains acetaminophen.
Severe liver damage may occur if your child takes:
- More than 5 doses in 24 hours, which is the maximum daily amount
- With other drugs containing acetaminophen.
ALLERGY ALERT: acetaminophen may cause severe skin reactions.
Symptoms may include:
- Skin reddening
If skin reaction occurs, stop use and seek medical help right away.
SORE THROAT WARNING: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
DO NOT USE:
With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
If your child is allergic to acetaminophen or any of the inactive ingredients in this product
ASK A DOCTOR BEFORE USE IF:
- The child has liver disease.
- The child is taking the blood thinning drug Warfarin.
KEEP OUT OF REACH OF CHILDREN.
OVERDOSE WARNING: Taking more than the recommended dose (overdose) may cause severe liver damage. In case of overdose, get medical help or contact Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.